I have been on the Nuvaring for over a year now and have had no complications before. However, I had been having a regular monthly period and I have recently decided (under the supervision of my doctor) to have my period every three months (changing the ring after three weeks of having it in). I am due to take out my ring tonight and have my period, but last night I started my period without having taken out my ring. What does this mean? I have not been having irregular periods for several years and I have always had pretty light, short-lasting periods. Since I started Nuvaring my period has typically started about three or four days after taking it out, so this is strange to me. I would have called my doctor, but they are closed today (Sunday) as well as Planned Parenthood. Thanks.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Oct 2014 • 1 answer
Updated 9 Feb 2015 • 1 answer
Updated 7 Mar 2015 • 1 answer
Updated 9 Apr 2015 • 1 answer
Updated 20 May 2016 • 2 answers